# SDR FDEA201111044746

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 2 SLAT SKIN MISREPAIRED.  CARRIED OUT REPAIR IAW EA EI-5750-150400.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
